Tomislav Pejkovic
Tomislav Pejkovic
Department of Mathematics, Faculty of Science, University of Zagreb
math.hr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On an integral inequality
JE Pecaric, T Pejkovic
JIPAM 5 (2), 47, 2004
33*2004
Quadratic approximation in ℚp
Y Bugeaud, T Pejković
International Journal of Number Theory 11 (01), 193-209, 2015
142015
On an integral inequality
J Pečarić, T Pejković
13*2004
Root separation for reducible monic quartics
A Dujella, T Pejković
Rendiconti del Seminario Matematico della Università di Padova 126, 63-72, 2011
122011
Polynomial root separation and applications
T Pejkovic
Strasbourg, 2012
112012
Absolute real root separation
Y Bugeaud, A Dujella, T Pejković, B Salvy
The American Mathematical Monthly 124 (10), 930-936, 2017
52017
Quadratic Lagrange spectrum
T Pejković
Mathematische Zeitschrift 283 (3-4), 861-869, 2016
42016
On p-adic T-numbers
T Pejkovic
preprint, 2013
42013
Note on Feng Qi’s integral inequality
J Pečarić, T Pejković
2004), Art. 51.[ONLINE: http://jipam. vu. edu. au/article. php? sid= 418, 2004
32004
Root separation for reducible monic polynomials of odd degree
A Dujella, T Pejković
Rad Hrvatske akademije znanosti i umjetnosti: Matematičke znanosti, 21-27, 2017
12017
P-adic root separation for quadratic and cubic polynomials
T Pejković
Rad Hrvatske akademije znanosti i umjetnosti: Matematičke znanosti, 9-18, 2016
12016
Absolute root separation
Y Bugeaud, A Dujella, W Fang, T Pejković, B Salvy
Experimental Mathematics, 1-8, 2019
2019
Explicit Examples of p-adic Numbers With Prescribed Irrationality Exponent.
Y Bugeaud, T Pejkovic
Integers 18, A5, 2018
2018
Explicit examples of p-adic numbers with prescribed irrationality exponent
T Pejković, Y Bugeaud
ÖMG-DMV-Congress 2017, 91, 2017
2017
An inequality for values of Koksma’s functions of two algebraically dependent p-adic numbers
T Pejković
Periodica Mathematica Hungarica 73 (2), 251-258, 2016
2016
Applications of Schneider’s p-adic continued fractions
T Pejković, Y Bugeaud
6th Croatian Mathematical Congress, 2016
2016
Quadratic approximation in the field of p-adic numbers
T Pejković, B Yann
ALANT 3—Joint Conferences on Algebra, Logic and Number Theory, 2014
2014
Quadratic approximation in Q_p
T Pejković, Y Bugeaud
Multidimensional Continued Fractions, 2013
2013
Root separation for reducible monic quartics
T Pejković, A Dujella
Fifteenth International Conference on Fibonacci Numbers and Their …, 2012
2012
Roth's Theorem
T Pejković
Prirodoslovno matematički fakultet-Matematički odjel, Sveučilište u Zagrebu, 2005
2005
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20